Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A class of single-step methods for systems of nonlinear differential equations


Author: G. J. Cooper
Journal: Math. Comp. 21 (1967), 597-610
MSC: Primary 65.61
DOI: https://doi.org/10.1090/S0025-5718-1967-0223103-2
MathSciNet review: 0223103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The numerical solution of a system of nonlinear differential equations of arbitrary orders is considered. General implicit single-step methods are obtained and some convergence properties studied.


References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, reprint, Dover, New York, 1956, pp. 71-72. MR 6, 65. MR 0010757 (6:65f)
  • [2] P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York, 1962. MR 24 #B1772. MR 0135729 (24:B1772)
  • [3] R. Zurmühl, "Runge-Kutta-Verfahren zur numerischen Integration von Differentialgleichungen $ {\text{n}}$-ter Ordnung," Z. Angew. Math. Mech., v. 28, 1948, pp. 173-182. MR 10, 212. MR 0026859 (10:212h)
  • [4] G. J. Cooper & E. Gal, "Single step methods for linear differential equations," Numer. Math. (To appear.) MR 0220449 (36:3509)
  • [5] J. C. Butcher, "Coefficients for the study of Runge-Kutta integration processes," J. Austral. Math. Soc., v. 3, 1963, pp. 185-201. MR 27 #2109. MR 0152129 (27:2109)
  • [6] J. C. Butcher, "On Runge-Kutta processes of high order," J. Austral. Math. Soc., v. 4, 1964, pp. 179-193. MR 29 #2972. MR 0165692 (29:2972)
  • [7] J. C. Butcher, "Implicit Runge-Kutta processes," Math. Comp., v. 18, 1964, pp. 50-64. MR 28 #2641. MR 0159424 (28:2641)
  • [8] J. C. Butcher, "On the convergence of numerical solutions to ordinary differential equations," Math. Comp., v. 20, 1966, pp. 1-10. MR 32 #6678. MR 0189251 (32:6678)
  • [9] L. Collatz, The Numerical Treatment of Ordinary Differential Equations, SpringerVerlag, Berlin, 1960. MR 22 #322. MR 0109436 (22:322)
  • [10] J. Todd (Editor), A Survey of Numerical Analysis, McGraw-Hill, New York, 1962, pp. 226-227. MR 24 #B1271. MR 0135221 (24:B1271)
  • [11] B. Z. Vulikh, Introduction to Functional Analysis, Pergamon Press, London, 1963.
  • [12] H. Rutishauser, "Bemerkungen zur numerischen Integration gewöhnlicher Differentialgleichungen $ {\text{n}}$-ter Ordnung," Z. Angew. Math. Phys., v. 6, 1955, pp. 497-498. MR 17, 667. MR 0074924 (17:667g)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223103-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society